# SDR SWIA200922908

- Difficulty date: October 19, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 14,718 hours, 12,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SERVICE DOOR BROKEN.  (FLT 6518)  REPLACED SIGN.
